# SDR AT0100111

- Difficulty date: March 9, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD CORRODED BEYOND LIMITS AT BS 129 RBL 17-42.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-70-04 AND 51-10-03.
